# SDR SWAA2022082944526

- Difficulty date: August 22, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR HEADER PANEL EXIT SIGN ASSY BROKEN / [01] REPLACED AT R1 DOOR HEADER PANEL EMERGENCY EXIT SIGH AND PERFORMED EXIT SIGH INSTALLATION TEST AS PER B737 AMM 33-51-01-960-802. TEST OK.;[02] PERFORMED EMERGENCY LIGHTS - OPERATIONAL TEST AS PER B737 AMM 33-51-00-710-801 AND EMERGENCY LIGHTS - OPERATIONAL CHECK AS PER B737 AMM 33-51-00-720-801. BOTH TEST FOUND OK.;[03] VERIFIED REPLACEMENT AND TEST
